default search action
"Complex Links and Hilbert-Samuel Multiplicities."
Martin Helmer, Vidit Nanda (2023)
- Martin Helmer
, Vidit Nanda:
Complex Links and Hilbert-Samuel Multiplicities. SIAM J. Appl. Algebra Geom. 7(1): 29-48 (2023)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.